# SDR 0400775515

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Aircraft time: 59,447 hours, 24,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H-CHECK FOUND CORROSION ON SEAT TRACK SUPPORT BEAM AT BS 377 RBL 46. REPAIRED IAW EA 198879.
